# SDR QXEA200501214

- Difficulty date: September 6, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 16,655 hours, 24,177 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 7003360941
- Part serial: 88121158
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 108,839 hours, 113,136 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT 2078 ALTITUDE HEADING FAIL FIRST OFFICERS AHRS.  MAINTENANCE REPLACED NR 2 AHRS IAW MTC 93240019.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
